# SDR VNAA0212025

- Difficulty date: December 19, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 17,980 hours, 21,976 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311995704
- Part serial: 11A816
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 7,928 hours, 8,574 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW EXPERIENCED A TORQUE JUMP AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND INTERCOMP BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
